MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL TIGHTROPE WITH FIBERTAG
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported during the anterior cruciate ligament surgery that the needle broke off the loop.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1588rtt, acl fibertag® tightrope®, batch 15444019, was returned for investigation.Visual evaluation of the device noted that the needle was detached from the suture and the suture system was cut.Functional testing was not performed due to the damage to the device.Due to the suture system being cut, the complaint allegation can't be confirmed.No problem found.The complaint allegation is not confirmed.
 
Additional Manufacturer Narrative
One unpackaged ar-1588rtt acl fibertag® tightrope®, batch 15444019, was returned for investigation.Visual evaluation: the needle was detached from the suture, and the suture system was cut, indicating a user action rather than a device failure.Functional testing: not performed due to the damage to the device.The most likely cause of the broken sutures can be attributed to user error resulting from the misuse/mishandling of the device.Complaint allegation: cannot be confirmed because the suture system was cut, which does not indicate a spontaneous device failure.The allegation that the needle broke off the loop cannot be confirmed as the suture system was damaged by user action.Refer to the investigation photos.

Brand Name
ACL TIGHTROPE WITH FIBERTAG
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22873295
Report Number1220246-2025-03595
Device Sequence Number5803104
Product Code MBI
UDI-Device Identifier00888867308459
UDI-Public(01)00888867308459(11)250529(17)300430(10)15444019
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE WITH FIBERTAG
Device Catalogue NumberAR-1588RTT
Device Lot Number15444019
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date08/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer10/01/2025
01/23/2026
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date10/10/2025
01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown